RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 786–789 (Mi dan33642)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Algorithmic problems for commutative semigroups

M. A. Taitslin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (601 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.40
Presented: A. I. Mal'tsev
Received: 31.03.1967

Citation: M. A. Taitslin, “Algorithmic problems for commutative semigroups”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 786–789

Citation in format AMSBIB
\Bibitem{Tai68}
\by M.~A.~Taitslin
\paper Algorithmic problems for commutative semigroups
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 786--789
\mathnet{http://mi.mathnet.ru/dan33642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227293}
\zmath{https://zbmath.org/?q=an:0174.02201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33642
  • http://mi.mathnet.ru/eng/dan/v178/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Taitslin, “On the isomorphism problem for commutative semigroups”, Math. USSR-Sb., 22:1 (1974), 104–128  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:14
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019